# SDR UPS02237473

- Difficulty date: December 19, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FRAME CRACKED AT BS 580 ATR STR 18L, ADJACENT TO MCD LATCH SUPPORT FITTINGS.  CRACKED AREA CUT OUT AND REPAIR PARTS FABRICATED, REPAIR PARTS INSTALLED.
